# SDR RAIA00604039

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 19,020 hours, 17,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3567-RIC-GALLEY EMERGENCY LIGHT OUT. MAINTENANCE REMOVED AND REPLACED THE BULB.
